Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 155, NWS Pueblo, CO

July 8, 2016Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 8, 2016, 5:31 AM MDT for Pueblo County, Colorado. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 5:31 AM MDT (11:31 UTC)
Expired
Jul 8, 2016, 6:00 AM MDT
In force
29 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 5:33 AM MDTHAIL 1.51 N Pueblo West, CO.
Jul 8, 5:35 AM MDTHAIL 11 Se Pueblo West, CO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 11.5 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
3096 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

702 
WUUS55 KPUB 081131
SVRPUB
COC101-081200-
/O.NEW.KPUB.SV.W.0155.160708T1131Z-160708T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
531 AM MDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 600 AM MDT

* AT 531 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PUEBLO
  RESERVOIR...OR 8 MILES WEST OF PUEBLO...MOVING EAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  PUEBLO...SALT CREEK...PUEBLO RESERVOIR AND PUEBLO WEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3822 10486 3840 10483 3842 10453 3814 10455
TIME...MOT...LOC 1131Z 278DEG 10KT 3831 10476 

HAIL...1.00IN
WIND...<50MPH
 
$$

EP
1 follow-up statement
957 
WWUS55 KPUB 081143 RRA
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
543 AM MDT FRI JUL 8 2016

COC101-081200-
/O.CON.KPUB.SV.W.0155.000000T0000Z-160708T1200Z/
PUEBLO CO-
543 AM MDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM MDT
FOR NORTH CENTRAL PUEBLO COUNTY...

AT 543 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PUEBLO
WEST...OR NEAR PUEBLO...MOVING EAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
PUEBLO...SALT CREEK...PUEBLO RESERVOIR AND PUEBLO WEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3822 10481 3839 10479 3842 10453 3814 10455
TIME...MOT...LOC 1143Z 278DEG 10KT 3831 10472 

HAIL...1.00IN
WIND...<50MPH
 
$$
SR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:46 AM MDT, 45 minutes earlier.

Area forecast discussion, Jul 8, 4:46 AM MDT, 45 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
446 AM MDT FRI JUL 8 2016

.SHORT TERM...(Today and tonight)
Issued at 425 AM MDT Fri Jul 8 2016

...Severe storms possible on the plains later today...

Isolated strong to severe convection still ongoing across the area
early this morning, as deep moisture and instability have pushed
westward toward the I-25 corridor in the wake of cold frontal
passage. Expect ongoing storms to gradually end this morning, with a
lull in convection through midday. Very unstable air mass then
redevelops along and east of I-25 in the afternoon, with CAPES in
the 2000-4000 J/Kg range by late day. While shear will be weak and
trigger for convection lacking, suspect high terrain tsra to push
eastward onto the plains by late afternoon, with another round of
isolated severe storms likely as convection should build
southeastward along the moisture gradient in the afternoon and
evening. Given the amount of CAPE, very large hail of up to tennis
ball size will again be possible and SPC has most of the plains in a
slight risk, which looks reasonable. Western mountains and interior
valleys will see weaker storms as moisture thins quickly west of I-
25. Storms may congeal into some sort of MCS in the evening, then
drift E-SE into KS overnight.

.LONG TERM...(Saturday through Thursday)
Issued at 425 AM MDT Fri Jul 8 2016

...Hot weekend ahead...

Upper ridge will be overhead on Sasturday, leading to mostly dry
and hot conditions. Highs should be in the upper 90s to near 100
for the Plains. With some residual moisture under the ridge, could
see a few storms pop up in the late afternoon and eve, especially
over the SE Plains. By Sunday, the upper ridge shifts to the
east, leaving us under hot and dry SW flow, with temps around 100
degrees once again for the Plains. Chance of any storms will be
low, except perhaps near the KS border.

Hot and dry conditions then look to continue as the flow aloft
transistions to a more zonal pattern. With Wrly flowe, expect
highs to remain above average for the area, generally mid to
possibly upper 90s for the Plains and 80s for the high valleys.
A shortwave passing through the N Plains and S Canada towards the
end of the week should bring a frontal passage to CO for the end
of the week, and hopefully cool us off a bit with a better chance
of showers and storms into next weekend. Rose

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 425 AM MDT Fri Jul 8 2016

Isolated tsra near KCOS and KPUB should end 12z-14z this morning,
leaving behind some patchy MVFR cigs through about 15z-16z. Expect
VFR conditions into early afternoon, before another round of
convection develops over the mountains by late day. Will carry VCTS
at all taf sites, with potential for large hail at KPUB and KCOS 22z-
02z.

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...ROSE
AVIATION...PETERSEN
Hazardous weather outlook, Jul 7, 11:29 PM MDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1129 PM MDT THU JUL 7 2016

COZ058>089-093>099-090530-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1129 PM MDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL BE
POSSIBLE ACROSS THE SOUTHEAST PLAINS TONIGHT...PARTICULARLY ACROSS
EL PASO COUNTY. HAIL UP TO THE SIZE OF GOLF BALLS...AND 60 MPH
WINDS WILL BE POSSIBLE WITH THESE THUNDERSTORMS WHICH MAY PERSIST
UNTIL 3 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MOISTURE WILL INCREASE ACROSS THE AREA FRIDAY BRINGING ISOLATED TO
SCATTERED THUNDERSTORMS TO MANY LOCATIONS FROM FRIDAY AFTERNOON
INTO EARLY SATURDAY MORNING. A FEW STORMS FRIDAY OVER THE EASTERN
PLAINS MAY BECOME STRONG TO SEVERE...WITH HAIL UP TO GOLF BALL
SIZE...WIND GUSTS OVER 60 MPH AND FREQUENT LIGHTNING THE MAIN
STORM THREATS. OVER THE MOUNTAINS AND INTERIOR VALLEYS STORMS
ON FRIDAY WILL BE WEAKER...WITH LIGHTNING AND GUSTY WINDS OF UP TO
50 MPH POSSIBLE.

FROM SATURDAY INTO NEXT WEDNESDAY...ISOLATED THUNDERSTORMS WILL BE
POSSIBLE OVER THE MOUNTAINS...WITH LIGHTNING AND GUSTY WINDS THE
PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

31/31

In the hours before

Local storm report, Jul 8, 3:58 AM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
358 AM MDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 AM     HAIL             2 SSE PUEBLO            38.28N 104.61W
07/08/2016  E1.75 INCH       PUEBLO             CO   LAW ENFORCEMENT

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 8, 4:01 AM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
401 AM MDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     HAIL             1 W PUEBLO              38.30N 104.64W
07/08/2016  M1.75 INCH       PUEBLO             CO   PUBLIC

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 8, 4:03 AM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
403 AM MDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             2 WNW BLENDE            38.26N 104.61W
07/08/2016  M1.75 INCH       PUEBLO             CO   PUBLIC

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 8, 4:13 AM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
413 AM MDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 AM     HAIL             4 NE BLENDE             38.28N 104.52W
07/08/2016  M1.00 INCH       PUEBLO             CO   OFFICIAL NWS OBS

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Local storm report, Jul 8, 4:15 AM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
415 AM MDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 AM     HAIL             3 W FOUNTAIN            38.68N 104.76W
07/08/2016  M1.00 INCH       EL PASO            CO   AWOS

            KFCS OBSERVATION.

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jul 8, 5:28 AM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
528 AM MDT FRI JUL 8 2016

COZ086-081215-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
528 AM MDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL
615 AM MDT...

AT 528 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PUEBLO WEST...OR 10 MILES WEST OF PUEBLO...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...SALT CREEK...BLENDE...PUEBLO RESERVOIR AND PUEBLO WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3824 10490 3842 10487 3842 10448 3815 10453
TIME...MOT...LOC 1128Z 278DEG 10KT 3832 10480

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:06 PM MDTSpecial Weather StatementPUBPueblo24 min
Jul 7, 7:52 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jul 7, 8:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 7, 8:18 PM MDTSevere Thunderstorm WarningPUBEl Paso42 min
Jul 7, 8:20 PM MDTSpecial Weather StatementPUBKiowa25 min
Jul 7, 8:29 PM MDTSevere Thunderstorm WarningPUBKiowa46 min
Jul 7, 8:35 PM MDTSevere Thunderstorm WarningPUBEl Paso40 min
Jul 7, 8:54 PM MDTSevere Thunderstorm WarningPUBEl Paso66 min
Jul 7, 9:07 PM MDTSevere Thunderstorm WarningPUBKiowa38 min
Jul 7, 9:41 PM MDTSevere Thunderstorm WarningPUBEl Paso49 min
Jul 7, 9:52 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 7, 10:23 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jul 7, 10:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jul 7, 11:17 PM MDTSevere Thunderstorm WarningPUBEl Paso43 min
Jul 7, 11:35 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 7, 11:54 PM MDTSevere Thunderstorm WarningPUBEl Paso44 min
Jul 8, 12:16 AM MDTSevere Thunderstorm WarningPUBKiowa59 min
Jul 8, 1:12 AM MDTSevere Thunderstorm WarningPUBBent, Kiowa48 min
Jul 8, 1:55 AM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers65 min
Jul 8, 2:25 AM MDTTornado WarningPUBKiowa, Prowers35 min
Jul 8, 2:30 AM MDTSpecial Weather StatementPUBEl Paso45 min
Jul 8, 2:50 AM MDTSpecial Weather StatementPUBPueblo40 min
Jul 8, 2:54 AM MDTSevere Thunderstorm WarningPUBKiowa, Prowers51 min
Jul 8, 3:00 AM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jul 8, 3:17 AM MDTSevere Thunderstorm WarningPUBPueblo28 min
Jul 8, 3:37 AM MDTAreal Flood AdvisoryPUBEl Paso113 min
Jul 8, 3:39 AM MDTAreal Flood AdvisoryPUBPueblo2 hr
Jul 8, 3:42 AM MDTSevere Thunderstorm WarningPUBPueblo33 min
Jul 8, 3:46 AM MDTSevere Thunderstorm WarningPUBProwers14 min
Jul 8, 3:57 AM MDTSevere Thunderstorm WarningPUBEl Paso33 min
Jul 8, 4:08 AM MDTSevere Thunderstorm WarningPUBPueblo19 min
Jul 8, 4:10 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo50 min
Jul 8, 4:46 AM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo44 min
Jul 8, 4:57 AM MDTSevere Thunderstorm WarningPUBCrowley, Otero33 min
Jul 8, 4:59 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Jul 8, 5:25 AM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero50 min
Jul 8, 5:28 AM MDTSpecial Weather StatementPUBPueblo47 min
Jul 8, 5:41 AM MDTAreal Flood AdvisoryPUBPueblo64 min
Jul 8, 5:54 AM MDTSevere Thunderstorm WarningPUBPueblo36 min
Jul 8, 7:56 AM MDTSpecial Weather StatementPUBLas Animas34 min
Jul 8, 12:37 PM MDTSpecial Weather StatementPUBPueblo83 min
Jul 8, 12:40 PM MDTSpecial Weather StatementPUBHuerfano95 min
Jul 8, 12:46 PM MDTSpecial Weather StatementPUBEl Paso89 min
Jul 8, 1:47 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jul 8, 2:12 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jul 8, 2:45 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Jul 8, 2:49 PM MDTSevere Thunderstorm WarningPUBLas Animas26 min
Jul 8, 3:06 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller24 min
Jul 8, 3:29 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller61 min
Jul 8, 3:51 PM MDTSpecial Weather StatementPUBTeller39 min
Jul 8, 3:52 PM MDTSpecial Weather StatementPUBFremont53 min
Jul 8, 4:03 PM MDTTornado WarningPUBEl Paso42 min
Jul 8, 4:32 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo28 min
Jul 8, 4:39 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
Jul 8, 4:44 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 8, 4:54 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo20 min
Jul 8, 5:09 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jul 8, 5:29 PM MDTSpecial Weather StatementPUBPueblo31 min
Jul 8, 5:31 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo29 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.